# SDR FDEA200901130190

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 39,347 hours, 18,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361079723500
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 HOLES AT AFT END OF TEE FITTING AT FR 15 ARE ELONGATED.  REMOVED DAMAGED TEE FITTING AND INSTALLED FLOOR STRUCTURE TEE SPLICING REPAIR AT FR 15 AND SEAT TRACK NR 3RT IAW SRM 53-12-15, FIG 207.
